Semi-classical eigenstates at the bottom of a multidimensional well
Annales de l'I.H.P. Physique théorique, Tome 62 (1995) no. 4, pp. 361-382
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1995__62_4_361_0,
author = {Pankratova, T. F.},
title = {Semi-classical eigenstates at the bottom of a multidimensional well},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {361--382},
year = {1995},
publisher = {Gauthier-Villars},
volume = {62},
number = {4},
mrnumber = {1343782},
zbl = {0835.35120},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1995__62_4_361_0/}
}
TY - JOUR AU - Pankratova, T. F. TI - Semi-classical eigenstates at the bottom of a multidimensional well JO - Annales de l'I.H.P. Physique théorique PY - 1995 SP - 361 EP - 382 VL - 62 IS - 4 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1995__62_4_361_0/ LA - en ID - AIHPA_1995__62_4_361_0 ER -
Pankratova, T. F. Semi-classical eigenstates at the bottom of a multidimensional well. Annales de l'I.H.P. Physique théorique, Tome 62 (1995) no. 4, pp. 361-382. http://geodesic.mathdoc.fr/item/AIHPA_1995__62_4_361_0/